Variational methods in problems of control and programming. (English) Zbl 0100.31005

Full Text: DOI


[1] Bellman, R, Dynamic programming, (1957), Princeton Univ. Press Princeton, New Jersey · Zbl 0077.13605
[2] Bellman, R; Glicksberg, I; Gross, O, On the “bang-bang” control problem, Quart. appl. math., 14, 11-18, (1956) · Zbl 0073.11501
[3] Bliss, G.A, Lectures on the calculus of variations, (1946), Univ. of Chicago Press Chicago, Illinois · Zbl 0063.00459
[4] Breakwell, J.V, The optimization of trajectories, J. soc. ind. appl. math., 7, 215-247, (1959) · Zbl 0125.26407
[5] Bushaw, D.W, Optimal discontinuous forcing terms, (), 29-52 · Zbl 0083.08401
[6] Gamkrelidze, R.V, Theory of time-optimal processes for linear systems, Izvest. akad. nauk SSSR, 22, 449-474, (1958)
[7] Hestenes, M.R, A general problem in the calculus of variations with applications to paths of least time, The RAND corporation, research memorandum RM-100, (February, 1949)
[8] Krasovskii, N.N; Krasovskii, N.N, On the theory of optimum regulation, Automat. i telemekh., Automation and remote control, 18, 1005-1016, (1958), (translated in)
[9] Krasovskii, N.N, On a problem of optimum control of nonlinear systems, Priklad. mat. mekh., 23, 209-229, (1959)
[10] (translated in) J. Appl. Math. Mech.{\bf23}, 303-332.
[11] LaSalle, J.P, The time optimal control problem, (), 1-24 · Zbl 0095.29503
[12] McShane, E.J, On multipliers for Lagrange problems, Am. J. math., 61, 809-819, (1939) · Zbl 0022.23403
[13] McShane, E.J, Necessary conditions in generalized-curve problems of the calculus of variations, Duke math. J., 7, 1-27, (1940) · Zbl 0024.32503
[14] Pontryagin, L.S, Optimal control processes, Uspekhi mat. nauk, 14, 3-20, (1959)
[15] Rozonoèr, L.I; Rozonoèr, L.I; Rozonoèr, L.I; Rozonoèr, L.I; Rozonoèr, L.I; Rozonoèr, L.I, L. S. Pontryagin’s maximum principle in the theory of optimum systems, III, Avtomat. i telemekh., Avtomat. i telemekh., Avtomat. i telemekh., Automation remote control, Automation remote control, Automation remote control, 20, 1517-1532, (1960), (translated in) · Zbl 0124.05801
[16] Valentine, F.A, The problem of Lagrange with differential inequalities as added side conditions, (), 407-448
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.